Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


KS
Mar 5, 2010

I have a low CD count less, and have been on Atripla for a month. I had 5 KS marks when I started but these have increased to about 10. My doctor said they should be getting less as my CD4 count improves. Is something going wrong?

Response from Dr. Young

Hello and thanks for your post.

It's unlikely that there's anything wrong. It's actually not too unusual to see a few new KS lesions in the first month or two after starting on HIV medications. Overall, the lesions should begin to shrink and decrease in pigmentation.

Stay in touch and be well, BY



Previous
Decreasing CD4%?
Next
Best time to take Truvada with Isentress

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement